MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LMMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LMMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Catalog Number RF520 SMN10444895
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center for the discordant depressed low volume mass creatinine kinase (lmmb) serum result on the dimension exl instrument.Quality control was within specification during testing.Siemens headquarters support center (hsc) has completed the investigation of the incident.Hsc evaluated the data provided.The data is consistent with a patient specific lmmb interferent occurring without instrument issues or qc inaccuracy.Complaint patient sample demonstrates a repeatable difference in lmmb recovery when testing serum and plasma samples obtained during the same venipuncture.No product non-conformance was found.Per instructions for use: "patient samples may contain heterophilic antibodies that could react with immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." the device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A patient sample demonstrated a repeatable difference in low volume mass creatinine kinase (lmmb) recovery when testing serum and plasma samples obtained during the same venipuncture.A discordant falsely depressed serum result for lmmb was obtained on the patient serum sample and a higher result was obtained on the plasma sample both processed on the dimension exl instrument.The initial serum and plasma results were not reported to the physician.The repeated serum and plasma results correlated with the initial results.The repeat testing on the original serum sample obtained a lower result than the result obtained on the plasma sample.The repeat plasma sample was reported and not questioned.There is no known report of patient intervention or adverse health consequences due to the discordant falsely depressed serum lmmb result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LMMB MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7278372
Report Number2517506-2018-00068
Device Sequence Number13954799
Product Code JHY
UDI-Device Identifier00842768013898
UDI-Public00842768013898
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K970343/A003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2018
Device Catalogue NumberRF520 SMN10444895
Device Lot NumberFA8263
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1